# SDR AALA20020127

- Difficulty date: January 30, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WEAR GROOVE IN BELTFRAME RIGHT STATION 1418 AT L21R.  BLENDED WEAR AND INSTALLED DOUBLER PER AARD 53-10-00-14.  (M)
